# SDR EIAA990186

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MMV - DURING EVALUATION, FOUND COURIER SEAT INSTALLED PER STC SA2398S0 DID NOT C/W THE 9G FORWARD REQUIREMENT OF FAR 25.561.  COURIER SEAT DEACTIVATED PER EO 25-DC9-955-99. SEAT INSTALLATION WILL BE MODIFIED PER EIA EO 25-DC9-805-91. REV C.  EO APPROVED BY 8110-3 DATED 7-15-99.  (X)
